# SDR DXTA200702697

- Difficulty date: December 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 11,039 hours, 8,871 cycles
- Engine: Pwa JT15D5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 99120856
- Part serial: 9AV134
- Condition: Inoperative
- Location: Windshield Heat
- Part time: 4,007 hours, 3,292 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDSHIELD OVERHEAT ANNUNCIATOR ILLUMINATED WITH WINDSHIELD HEAT SELECTED ON IN THE LOW POSITION. RAN CHECKLIST AND SELECTED OFF. CONDITION OCCURED ABOUT 30 TO 60 SECONDS AFTER SELECTING ON. HOT BURNING ODOR WAS PRESENT.KSPI-KLAL. TROUBLESHOT PROBLEM DOWN TO A BLOWN FUSE INSIDE OF WINDSHIELD TEMP CONTROLLER. REMOVED CONTROLLER P/N 9912085-6 S/N 9AV134 AND INSTALLED NEW CONTROLLER PIN 9912085-6 S/N 8BC167 IAW CESSNA CITATION 560 AMM SECTION 30-41-02. OPS CHECK SATISFACTORY.
